RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 254, Number 2, Pages 279–281 (Mi dan43870)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Superextensions of metrizable continua and of the generalized Cantor discontinuum

A. V. Ivanov

Petrozavodsk State University

Full text: PDF file (515 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 28.04.1980

Citation: A. V. Ivanov, “Superextensions of metrizable continua and of the generalized Cantor discontinuum”, Dokl. Akad. Nauk SSSR, 254:2 (1980), 279–281

Citation in format AMSBIB
\Bibitem{Iva80}
\by A.~V.~Ivanov
\paper Superextensions of metrizable continua and of the generalized Cantor discontinuum
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 254
\issue 2
\pages 279--281
\mathnet{http://mi.mathnet.ru/dan43870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0587154}
\zmath{https://zbmath.org/?q=an:0497.54033}


Linking options:
  • http://mi.mathnet.ru/eng/dan43870
  • http://mi.mathnet.ru/eng/dan/v254/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Shchepin, “Functors and uncountable powers of compacta”, Russian Math. Surveys, 36:3 (1981), 1–71  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Fedorchuk, “Covariant functors in the category of compacta, absolute retracts, and $Q$-manifolds”, Russian Math. Surveys, 36:3 (1981), 211–233  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Ivanov, “On the superextensions $\lambda_nX$”, Russian Math. Surveys, 36:3 (1981), 250–251  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. V. Fedorchuk, “Certain geometric properties of covariant functors”, Russian Math. Surveys, 39:5 (1984), 199–249  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:12
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019